MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 1000-D; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 1000-D; GENERATOR
Model Number 1000-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Post Operative Wound Infection (2446)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has been referred for explant due to an infection and wound dehiscence.Additional information was received confirming that the patient's generator was explanted due to the infection and wound dehiscence.Device history records were reviewed for the generator.The device passed all functional specifications and quality tests and were sterilized prior to distribution.Device evaluation is not necessary because the reported event has been determined to be related to the implant procedure.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
H3.Device evaluated by mfr? code 81 - device evaluation is not necessary because the reported event has been determined as not related to the functionality or delivery of therapy of the device.Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Additional information was received from the physician.Per the physician, the wound dehiscence and infection were first seen on (b)(6) 2024.It was determined that no infection was actually present.The wound dehiscence was seen over the generator site, and the cause was not determined, but it was noted that the patient is being scheduled for a follow-up with plastic surgery for further evaluation.The physician also confirmed only the generator was explanted.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B3 date of event, corrected data: initial report inadvertently listed incorrect event date.B5 describe event or problem, corrected data: additional information received from the physician was inadvertently omitted from initial report.F10 health effect - clinical code, corrected data: initial report incorrectly utilized code e2115.H6 type of investigation, corrected data: initial report incorrectly utilized code b11.H6 investigation conclusions, corrected data: initial report incorrectly utilized codes d1002 and d12.

Brand Name
PULSE GEN MODEL 1000-D
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key20694333
Report Number1644487-2024-01426
Device Sequence Number3850921
Product Code LYJ
UDI-Device Identifier05425025750528
UDI-Public05425025750528
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2026
Device Model Number1000-D
Device Lot Number206340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale